Eighteen month old boy with hallucinations
Type of Spiritual Experience
A description of the experience
Poisoning by lavandin extract in a 18-month-old boy - Landelle C, Francony G, Sam-Laï NF, Gaillard Y, Vincent F, Wrobleski I, Danel V; Centre de Toxicovigilance, Unité de Toxicologie Clinique, Centre Hospitalier Universitaire de Grenoble, Grenoble, France.
An 18-month-old boy ingested a small amount of homemade lavandin extract. The child developed a central nervous system depression and a confused state three hours after ingestion. The electroencephalogram showed fast rhythm disorders consistent with a toxic etiology. The outcome was favorable. Poisoning was confirmed by headspace-gas chromatography-mass spectrometry. Linalyl acetate, linalyl formate, and acetone were identified in pure lavandin extract and in the child's blood and urine. We report the only case of lavandin extract poisoning confirmed by toxicological analysis.